Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
Med/Rash Question
avatar
bpcookie posted:
This morning I woke up with a rash. I have a few red spots on my tummy, many more on my side and even more on my back, especially the lover/middle back right above my behind. The rash doesnt itch.

Ive started taking some new meds and wondered if any of these could be the cause.

Super Colon Cleanse: contains Buckthorn and Senna

Clindamyacine 300mg, one tab twice a day

Protopic ointment: rub a pea size amount into skin twice a day

Triamcinolone cream: rub into skin 3 X's a wk.

Thats it for the newer meds. Have any of you taken any of these meds and got a rash from it?

It could even be a heat rash but I have NO idea what a heat rash looks like. lol
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
Reply
 
avatar
DizzyJgirl responded:
Oh my...you poor sweetie. Does it feel "different"...painful at all? I don't know about your meds but it just made me think of Shingles. I know several who have had that and it starts with a rash. If there is a chance it is that, call your dr.
My son had heat rash recently. It is just your basic run of the mill red rash with little bumps but my son says it did itch. We put Calamine lotion on it.

Hugs!
Live Life Loud
 
avatar
bpcookie replied to DizzyJgirl's response:
No, it doesnt hurt or itch. Its just these small red dots half the size of a pencil eraser. They are slightly raised.

Interesting that you mentioned Shingles because there has been a small area on my back about the size of the palm of my hand, it has these small bumps and they itch like a motha. Ive had that for MONTHS. My hubby said it could be Shingles but I thought Shingles were painful.

I will have hubby rub some Calamine lotion on it when he gets home. Hopefully the rash will disappear on its own.

Thanks honey. muahs
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
 
avatar
Anneinside replied to bpcookie's response:
The only way to find out what it is -- see a doctor. Also, if you just started all those creams and pills at the same time you could drop all but one for a period of time, drop it and try a different one... and so on to find out which one is causing the rash, if that is the reason for the rash to begin with. Shingles produces a rash that is made up of small blisters and may start with a burning or painful feeling.
 
avatar
bpcookie replied to Anneinside's response:
I saw a Dermatologist about the small rash that Ive had for about 6 months but she poo'd poo'd it away. I still have that stupid rash too and it flares up with mad itching every now and then. As for the new rash, I can stop two of the meds, but stopping the other two isnt an option.

If it continues or gets worse I will see a Dr. Im just so dang tired of seeing Dr.s Thanks
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Screen out people who can't seem to "get it"....
There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
Was this Helpful?
34 of 40 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.